Japan halts vaccines from Pfizer, Sanofi after deaths of four children

By Mike Adams, the Health Ranger

(NaturalNews) The deaths just keep mounting all across the world: Children are collapsing into comas and then dying, just minutes after receiving combination vaccines that have been deceptively marketed as “completely safe.” Last year, Australia temporarily banned flu vaccines in children after they were found to have caused vomiting, fevers and seizures.

Today the damage from vaccines is emerging in Japan, where the health ministry has suspended the use of vaccines from Pfizer and Sanofi-Aventis following the deaths of four children there who died within minutes after receiving these vaccine shots.

All four children received combination vaccines, where multiple shots are combined into one high-potency injection. MMR is another example of a combination vaccine shot that combines vaccines for measles, mumps and rubella. There is very strong evidence  that vaccines are far more dangerous when given in combination than when given one at a time.

Learn more….

Speak Your Mind

*

*